# SDR DALA2017082106340

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 112,905 hours, 20,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE AISLE EMERGENCY LIGHTS AT 38B ARE INOPERATIVE.  RESEATED LIGHT CONNECTOR. SYSTEM OPERATION IS NORMAL.
